# SDR DALA2019021901049

- Difficulty date: February 15, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 55,515 hours, 18,352 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5814 EMERGENCY LIGHTS RT SIDE OF A/C ROW 27-32 INOP.   REMOVED AND REPLACED BATTERY PACK AT ROW 27. (5338162)
